# SDR DALA2019061903664

- Difficulty date: June 14, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 99,856 hours, 14,324 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Warning Message
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - AT 60KTS DUE RT PACK OFF LIGHT AND EICAS MSG DURING TO ROLL.  REPLACED PACK FLOW CONTROL AND SHUTOFF VALVE.
